# SDR SIMA200423910

- Difficulty date: August 21, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14532237405
- Part serial: 0907
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, TORN SKIN WAS DISCOVERED ON THE LEFT ELEVATOR AT THE SERVO TAB ROD CUTOUT.  PERFORMED A CUTOUT OF THE DAMAGED MATERIAL AND TREATED THE EDGES.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW EMB 145 SRM, SRM 145/1142 REV 26, CHAPTER 55-20-01.  (M)
